# SDR MALA100142

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 28,115 hours, 31,382 cycles
- Engine: Ge CT79B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CTR AISLE SEAT TRACK HAS A SPOT OF CORROSION AT STATION 296.  CUT OUT 12 INCH SECTION OF SEAT TRACK AND SPLICED IN NEW SECTION IAW EO S53060. THIS EO PROVIDES INSTRUCTIONS FOR REPAIR OF DAMAGE TO SEAT TRACKS FROM TOP TO BOTTOM IAW SRM CHAPTER 53-70-60, SPECIAL REPAIR PAR 3. REVISION 4: PROVIDES INSTRUCTIONS TO TRIM OFF MATERIAL FROM THE OTBD LOWER FLANGE OF SEAT TRACK LBL 18.3 REPAIRS BETWEEN STA 297 AND 319, TO PREVENT CHAFING OF THE WIRE BUNDLE.
